# SDR HEEA073616

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- Aircraft time: 18,107 hours
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 206062721109
- Part serial: 1686
- Condition: Inoperative
- Location: Engine Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEEP ACTUATOR INOPERATIVE.
